MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGK1608
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that in an emergency setting, the vascular surgeon was preparing a hemagard knitted bifurcation graft by cutting it to size when she noticed fraying of the fabric.She decided to not use the graft and switch to a gelsoft plus bifurcation graft by terumo aortic.Complaint#: (b)(4).
 
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number: 22d21.(3331/3233) the device history records review is pending.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4).
 
Additional Manufacturer Narrative
(4111) additional information was received from the distributor.It was indicated that the graft is available for analysis and metzenbaum dissecting scissors were used to cut the graft.(3331/213) the device history records review concluded that there was no non-conformance/planned deviation in relation with the event reported.(10/3233) it was reported that the product is available, it should be returned to intervascular for analysis.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint#: (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular and inspected by the quality assurance manager.As part of the visual inspection, the involved product was tested by cutting it.No fraying was observed.Based on the testing performed on the returned product, it was concluded that the frayed appearance is probably due to the instrument used to cut the graft or to the cutting technique.(61) the investigation concluded that the cause of the event is probably due to the instrument used to cut the graft or to the cutting technique.Please note that as per current product instructions for use, in the section "directions for use" it is indicated to use sharp surgical scissors to trim the intergard/ hemagard knitted vascular grafts.

Brand Name
HEMAGARD KNITTED BIFURCATED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16583556
Report Number1640201-2023-00008
Device Sequence Number11171486
Product Code DSY
UDI-Device Identifier00384401014027
UDI-Public(01)00384401014027
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHGK1608
Device Catalogue NumberHGK1608
Device Lot Number22D21
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer04/12/2023
05/10/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/13/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown